# SDR IPXA2020061256464

- Difficulty date: June 3, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Filler
- Part number: AKC7501501
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C TAILCONE LT FWD UPPER PRODUCTION DOUBLER REPAIR FILLER IS CHAFED.  REPAIRED CHAFED TAILCONE LT FWD UPPER PRODUCTION DOUBLER FILLER IAW EO MD11-5350-66790-A APPENDIX B. (MINOR).
